Article citationsMore>>

G. Murugusundaramoorthy and R. K. Raina, “On a Sub-class of Harmonic Functions Associated with the Wright’s Generalized Hypergeometric Functions,” Hacettepe Journal of Mathematics and Statistics, Vol. 38, No. 2, 2009, pp. 129-136.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.